# SDR 6025705032006

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 257
- Aircraft time: 3,036 hours, 2,116 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 426EN98
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT MOVE TO THE DOWN POSITION WHEN THE GEAR HANDLE WAS SELECTED IN THE GEAR DOWN POSITION.  PILOT REPORTED WHEN SELECTED GEAR DOWN LAMPS WERE BLACK, PUSHED TO TEST, ALL LANDING GEAR LIGHTS LIT UP.  PILOT ATTEMPTED TO SELECT THE HANDLE DOWN AND UP A COUPLE OF TIMES.  ALSO RESET C/B A COUPLE OF TIMES. PILOT REPORTED GOOD HYDRAULICS.  LANDING GEAR DID NOT MOVE, SO PILOT SELECTED ALTERNATE PROCEDURE AND BLEW THE GEAR DOWN, THREE IN THE GREEN DOWN AND LOCKED.  RT GEAR ACTUATOR SWITCH FOUND BAD DURING T/S. MECHANIC REPORTED NO POWER WAS GOING TO THE DOOR SOLENOID.  AFTER REPLACING THE DEFECTIVE SWITCH THE LANDING GEAR IS OPERATING OK.
